MathSciNet Relay Station
MathSciNet bibliographic data
MR414776 (54 #2868) 22D05 (22D10 22D30)
Moore, Calvin C. Group extensions and cohomology for locally compact groups. IV. Trans. Amer. Math. Soc. 221 (1976), no. 1, 35–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement